Alert archive / New Jersey / Gale Watches in 2014

Gale Watch 16, NWS Philadelphia/Mount Holly

October 30, 2014

NWS Philadelphia/Mount Holly issued this gale watch at Oct 30, 2014, 3:38 PM EDT. It took effect at Nov 1, 2014, 6:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 30, 2014, 3:38 PM EDT (19:38 UTC)
In effect from
Nov 1, 2014, 6:00 AM EDT
Expired
Oct 31, 2014, 3:47 AM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

468 
WHUS71 KPHI 301938
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT THU OCT 30 2014

ANZ450>455-310845-
/O.NEW.KPHI.SC.Y.0092.141101T0400Z-141101T1000Z/
/O.NEW.KPHI.GL.A.0016.141101T1000Z-141102T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
338 PM EDT THU OCT 30 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO
6 AM EDT SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO
6 AM EDT SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE
WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY
NIGHT.

* WINDS...NORTH TO NORTHEAST INCREASING TO 20 TO 30 KT LATE FRIDAY
  NIGHT AND THEN TURNING MORE NORTHERLY SATURDAY WITH GUSTS
  EVENTUALLY REACHING THE 35 TO 40 KT RANGE...ESPECIALLY LATE
  SATURDAY OR SATURDAY EVENING. WINDS WILL BECOME NORTHWESTERLY
  SUNDAY AND A FEW GALE FORCE GUSTS MAY STILL BE OCCURRING DURING
  SUNDAY MORNING.

* SEAS...BUILDING TO BETWEEN 7 AND 10 FEET....HIGHEST SEAS EAST OF
  DELAWARE. 

* TIMING...STRONGEST WIND SHOULD OCCUR LATE SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ431-310845-
/O.NEW.KPHI.GL.A.0016.141101T1000Z-141102T1000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
338 PM EDT THU OCT 30 2014

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SATURDAY NIGHT.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS 35 TO 40 KT DEVELOPING
  SOMETIME SATURDAY AND LINGERING INTO SATURDAY NIGHT.

* SEAS...3 TO 5 FEET.

* TIMING...HIGHEST WINDS PROBABLY SATURDAY OR SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
1 follow-up statement
893 
WHUS71 KPHI 310747
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 AM EDT FRI OCT 31 2014

ANZ450>455-312100-
/O.CAN.KPHI.SC.Y.0092.141101T0400Z-141101T1000Z/
/O.UPG.KPHI.GL.A.0016.141101T1000Z-141102T1000Z/
/O.NEW.KPHI.GL.W.0021.141101T1800Z-141102T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
347 AM EDT FRI OCT 31 2014

...GALE WARNING IN EFFECT FROM 2 PM EDT SATURDAY TO 5 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT SATURDAY TO 5 AM EST
SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS TO 25 KT BY DAYBREAK
  SATURDAY... INCREASING TO NORTH 20 TO 30 KT WITH GUSTS UP TO 45
  KT LATER SATURDAY INTO SATURDAY NIGHT.

* SEAS...BUILDING TO BETWEEN 7 AND 10 FEET

* TIMING...WINDS WILL INCREASE OVERNIGHT TONIGHT, HOWEVER, HIGHEST
  WINDS ARE EXPECTED LATER SATURDAY INTO SATURDAY NIGHT AND WILL
  LIKELY CONTINUE INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ431-312100-
/O.UPG.KPHI.GL.A.0016.141101T1000Z-141102T1000Z/
/O.NEW.KPHI.GL.W.0021.141101T1800Z-141102T1000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
347 AM EDT FRI OCT 31 2014

...GALE WARNING IN EFFECT FROM 2 PM EDT SATURDAY TO 5 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT SATURDAY TO 5 AM EST
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS TO 25 KT BY DAYBREAK
  SATURDAY... INCREASING TO NORTH 15 TO 25 KT WITH GUSTS UP TO 40
  KT LATER SATURDAY INTO SATURDAY NIGHT.

* SEAS...3 TO 5 FEET.

* TIMING...WINDS WILL INCREASE OVERNIGHT TONIGHT, HOWEVER, HIGHEST
  WINDS ARE EXPECTED SATURDAY INTO SATURDAY NIGHT AND WILL LIKELY
  CONTINUE INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Oct 30, 1:28 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Oct 30, 1:28 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
128 PM EDT THU OCT 30 2014

.SYNOPSIS...
HIGH PRESSURE WILL BUILD OVER OUR REGION TODAY. BY TOMORROW, A LOW
WILL BEGIN TO DIG SOUTHEAST FROM THE GREAT LAKES REGION. AT THE SAME
TIME, AN OFF SHORE LOW WILL LIFT NORTHEAST. BY SATURDAY NIGHT, THE
TWO LOWS WILL MERGE OFF SHORE RESULTING IN COOL AND UNSETTLED
WEATHER FOR OUR REGION. HIGH PRESSURE WILL THEN BUILD IN EARLY NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FOG HAS BURNED OUT THIS MORNING. DRIER AIR WILL CONTINUE TO
FILTER ACROSS THE AREA OVER THE NEXT FEW HOURS. WITH THE 9:30 AM
UPDATE WE SLIGHTLY ADJUSTED SOME OF THE TEMPERATURES DUE TO
MORNING FOR OR THE LACK THEREOF. REMAINDER OF FORECAST LOOKS ON
TRACK. STILL THINK 60 IS A REASONABLE EXPECTATION AT PHL GIVEN
QUICK RESPONSE IN TEMPERATURES THIS MORNING.

TODAY SHOULD END UP BEING A PRETTY NICE DAY AS HIGH PRESSURE
BUILDS TO OUR WEST AND TRIES TO PUSH INTO OUR WESTERN AREAS. A
SHORT WAVE/VORT MAX WILL MOVE THROUGH THE AREA THIS MORNING,
ALTHOUGH NO PRECIP IS EXPECTED ACROSS OUR AREA AS ANY PRECIP TO
THE NORTHWEST SHOULD DISSIPATE BEFORE IT GETS HERE. SOME STRATOCU
WILL MOVE DOWN ACROSS THE AREA FROM THE NORTHWEST AND HAVE RAISED
SKY COVER NW OF PHL FOR THIS. A PATCHY AREA OF CLOUDS WILL IMPACT
SOUTHEAST NEW JERSEY HERE OVER THE NEXT FEW HOURS AS WELL.

HIGHS TODAY WERE A BLEND OF MAV/MET MOS AND BLENDED ECMWF 925MB
TEMPS WHICH KEEPS EVERYONE PRETTY CLOSE TO NORMAL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
HIGH PRESSURE WILL DISSIPATE AS IT MOVES INTO OUR AREA OVERNIGHT,
ALTHOUGH WE ARE STILL EXPECTING A QUIET NIGHT. ANY CLOUDS FROM THE
DAY SHOULD DISSIPATE AFTER SUNSET AND MOSTLY CLEAR SKIES ARE
EXPECTED EARLY IN THE NIGHT, BEFORE A RETURN OF SOME CLOUDS
OVERNIGHT. OVERNIGHT LOWS WERE A BLEND OF MAV/MET MOS WHICH KEEPS
EVERYONE PRETTY CLOSE TO NORMAL.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE BIGGEST STORY THROUGH THE LONG TERM WILL BE THE LOW THAT DIGS
SE FROM THE GREAT LAKES REGION FRIDAY, SLIDING OFF THE CAROLINA
COAST SATURDAY AND MERGING WITH AN OFF SHORE LOW.

FRIDAY AND FRIDAY NIGHT...THOUGH WE WILL TECHNICALLY STILL BE IN
THE WARM SECTOR OF THE SYSTEM, IT WON'T FEEL MUCH LIKE IT. THANKS
TO THE OFF SHORE SURFACE LOW, ONSHORE FLOW IS EXPECTED TO DEVELOP
RATHER EARLY IN THE DAY FRIDAY LEADING TO COOL AND CLOUDY WEATHER.
EXPECT MOST LOCATION TO SEE HIGHS IN THE 50S, WITH THE EXCEPTION
OF THE HIGHER TERRAIN OF THE POCONOS IT LIKELY WON'T GET OUT OF
THE 40S. PRECIP ASSOCIATED WITH THE CONTINENTAL LOW COULD BEGIN
TO MOVE INTO THE POCONOS FROM THE WEST AS EARLY AS FRIDAY
AFTERNOON. MEANWHILE, THE ONSHORE FLOW COULD RESULT IN LIGHT
PRECIP ALONG THE COAST. BY FRIDAY NIGHT, EXPECT THE ONSHORE, AND
UPSLOPE FLOW TO RESULT IN LIGHT PRECIP FURTHER INLAND.

SATURDAY AND SATURDAY NIGHT...THE NOW OCCLUDED COLD FRONT WILL
MOVE THROUGH ON SATURDAY, BRINGING SLIGHTLY COOLER CONDITIONS. ONE
INTERESTING THING TO WATCH WILL BE HOW QUICKLY THE DRIER AIR MOVES
IN. IF THE MID AND UPPER LEVELS DRY OUT AS QUICKLY AS THE GFS IS
SUGGESTING, SNOW SEEMS VERY UNLIKELY AS BY LATE SATURDAY EVENING,
ONLY THE BOUNDARY LAYER WILL BE NEARLY SATURATED. THIS WOULD
SUGGEST MORE OF A DRIZZLE/FREEZING DRIZZLE EVENT. HOWEVER, THE
ECMWF AND NAM STILL SHOW SOME CHANCE OF SEEDER FEEDER CLOUDS
THROUGH AT LEAST 09Z, WHICH COULD LEAD TO A BRIEF PERIOD OF SNOW
FOR THE POCONOS AND LEHIGH VALLEY. EVEN IF PRECIP DOES CHANGE
OVER, PRECIP AMOUNTS ARE EXPECTED TO BE VERY LIGHT.

SUNDAY NIGHT...AS SKIES CLEAR AND WINDS BEGIN TO DECREASE, THIS
WILL SET THE STAGE FOR PRIME RADIATIONAL COOLING CONDITIONS. AS A
RESULT...EXPECT MUCH OF THE REGION TO SEE LOWS NEAR OR BELOW
FREEZING, INCLUDING THE 15 REMAINING COUNTIES (PRIMARILY IN
DELMARVA, THE URBAN CORRIDOR, AND FAR SOUTHERN NJ) THAT HAVE NOT
YET HAD A HARD FREEZE.

MONDAY THROUGH TUESDAY...A BROAD HIGH AMPLITUDE RIDGE BEGINS TO
BUILD EAST. EXPECT MODEST WARMING EACH DAY THANKS BOTH TO AIR MASS
MODIFICATION AD INCREASING 1000-500MB THICKNESSES.

WEDNESDAY AND THURSDAY...COULD SEE AN UPPER LEVEL TROUGH AND
ASSOCIATED COLD FRONT MOVE THROUGH THE REGION DURING THIS TIME.
HOWEVER BOTH THE GFS AND ECMWF ARE DISAGREE ABOUT TIMING AND TRACK
OF THIS FEATURE. THUS, HAVE STAYED CLOSE TO THE PREVIOUS FORECAST.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CLOUD COVER IS MOVING ACROSS THE AREA FROM THE NORTHWEST WITH
BASES AROUND 3,500-5,000 FEET, AND SHOULD VARY FROM BROKEN TO
SCATTERED FROM NORTHWEST TO SOUTHEAST. THIS CLOUD COVER WILL DISSIPATE
AFTER SUNSET. WITH A DRIER AIRMASS MOVING IN, NO FOG IS EXPECTED
TONIGHT.

WINDS WILL BE FROM THE NORTH/NORTHWEST AT 5-10 KNOTS THIS
AFTERNOON THEN BECOME LIGHT AND VARIABLE OVERNIGHT.

ANOTHER VFR DAY IS EXPECTED FRIDAY WITH AN INCREASE IN MID-LEVEL
CLOUDS AROUND 4,000 FEET IN THE AFTERNOON. EXPECT ANY MVFR CEILINGS
TO HOLD OFF UNTIL FRIDAY NIGHT IN ADVANCE OF THE NEXT RAIN MAKER.

OUTLOOK...
FRIDAY NIGHT: -SHRA COULD MOVE IN BY FRIDAY NIGHT RESULTING IN
OCCASIONAL MVFR VISIBILITIES.

SATURDAY...IFR CEILINGS ARE POSSIBLE BY SATURDAY MORNING. BREEZY
NORTHERLY WINDS POSSIBLE.

SATURDAY NIGHT...CONDITIONS WILL SLOWLY IMPROVE FROM WEST TO EAST
THROUGH THE NIGHT. BREEZY NW WINDS MAY CONTINUE ESPECIALLY AT ACY.

SUNDAY AND MONDAY...MOSTLY VFR CONDITIONS.

&&

.MARINE...
SUB-SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ACROSS THE WATERS
THROUGH TONIGHT AS HIGH PRESSURE NOSES IT'S WAY ACROSS THE AREA FROM
THE WEST.

OUTLOOK...
FRIDAY...WINDS AND SEAS SHOULD REMAIN BELOW SCA CRITERIA.

FRIDAY NIGHT THROUGH SUNDAY...WINDS WILL BUILD INTO SCA CRITERIA,
AND THEN GALES, WITH PEAK GUSTS NEAR 40KT POSSIBLE DURING THE DAY
ON SATURDAY. GALE CONDITIONS COULD CONTINUE THROUGH MUCH OF THE DAY
SUNDAY.

SUNDAY NIGHT INTO MONDAY...WINDS WILL STAY IN SCA CRITERIA THROUGH
THIS PERIOD.

&&

.TIDES/COASTAL FLOODING...
AN ONSHORE COMPONENT OF THE BREEZY TO WINDY CONDITIONS ON SATURDAY
WILL LEAD TO ELEVATED WATER LEVELS THIS WEEKEND. MINOR TIDAL
FLOODING MAY OCCUR WITH THE HIGH TIDE CYCLES SATURDAY AND SATURDAY
NIGHT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...JOHNSON
NEAR TERM...GAINES/ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...JOHNSON
AVIATION...GAINES/JOHNSON
MARINE...JOHNSON/ROBERTSON
TIDES/COASTAL FLOODING...JOHNSON
Hazardous weather outlook, Oct 30, 4:16 AM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
416 AM EDT THU OCT 30 2014

NJZ001-007>010-012-015-019-PAZ054-055-060>062-101>106-310830-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-
NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
416 AM EDT THU OCT 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-021-023-024-PAZ070-071-
310830-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-DELAWARE-PHILADELPHIA-
416 AM EDT THU OCT 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LOCATIONS NEAR THE COAST COULD SEE WINDS NEAR WIND ADVISORY
CRITERIA SATURDAY INTO SATURDAY NIGHT.

MINOR TIDAL FLOODING IS POSSIBLE WITH THE HIGH TIDE CYCLES
SATURDAY AND SATURDAY NIGHT.

A WIDESPREAD FROST AND FREEZE IS POSSIBLE ACROSS THE REGION
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ013-014-020-022-025>027-310830-
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
416 AM EDT THU OCT 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LOCATIONS NEAR THE COAST COULD SEE WINDS NEAR WIND ADVISORY
CRITERIA SATURDAY INTO SATURDAY NIGHT.

MINOR TIDAL FLOODING IS POSSIBLE WITH THE HIGH TIDE CYCLES
SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-310830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
416 AM EDT THU OCT 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

GALE FORCE WINDS ARE LIKELY SATURDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 3:38 PM EDTSmall Craft AdvisoryPHI12 hr

Nearby

Gale Watches in New Jersey, 2014Every gale watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.